Discussions By Condition: Sexual conditions

Unusual period?

Posted In: Sexual conditions 1 Replies
  • Posted By: Anonymous
  • December 7, 2009
  • 07:57 PM

I had no period back in November. I took 3 PT all were neg yet I was having what I thought were possible pregnancy symtoms even though my tubes have been tied for 11 yrs. Off and on last month I would have mild headaches, dull backache, fatigue so I assumed I might start my period. Also my abdomen was swollen and I was experiencing moderate pain on either side of my lower abdomen. On the 2nd on this month I found myself in the ER due to the pain becoming so extreme and sharp that I couldn't bear it any longer in addition to very light spotting. The physician assistant dismissed me with dysmenorrhea since my PT was neg. (Ok fine)

However, I began to bleed extremely heavy with major clotting. The first clot was big like a small dark red bloody ballon. The clots decreased eventually then disappeared. What's bothering me is this doesn't feel like a "normal" flow for me and the blood looks like I've been stabbed or something. Overall this just feels so weird to me and I'm so confused cause no one examined me, she just listened to my chest. I just started a new job and have no insurance yet and I'm affraid that I may never stop bleeding from the looks of things.

Anyone experience anything similar or have any support or advice to offer?

Reply Flag this Discussion

1 Replies:

  • Do you think that you might have had a miscarriage? Tied tubes can sometimes "untie them selfs". Did they check for this in the ER?
    Clear-sky 76 Replies
    • December 11, 2009
    • 01:00 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?